MAUDE Adverse Event Report: Biomet UK Ltd. OXF ANAT BRG RT MD SIZE 5 PMA; Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained

Biomet UK Ltd. OXF ANAT BRG RT MD SIZE 5 PMA; Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained
Catalog Number 159577
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced persistent pain following implantation and expressed concern that the implanted partial device and associated instruments were subject to a recall.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: item name# oxf uni tib tray sz c rm pma; item number# 154723; lot number# 626160, item name# oxf twin-peg cmntd fem md pma; item number# 161469; lot number# 291940, item name# palacos r 1x40 single; item number# 00-1112-140-01; lot number# 84924545.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OXF ANAT BRG RT MD SIZE 5 PMA
Common Device Name
Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained
Manufacturer (Section D)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50865530
Report Number3002806535-2026-00345
Device Sequence Number18814082
Product Code NRA
UDI-Device Identifier05019279786237
UDI-Public(01)05019279786237(17)200421(10)799730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/21/2020
Device Catalogue Number159577
Device Lot Number799730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight255 LB